Kiani, S.; Maimani, H. R.; Pournaki, M. R.; Yassemi, S.
Classification of rings with unit graphs having domination number less than four
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) , p. 173-196
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
MR 3354950
URL stable : http://www.numdam.org/item?id=RSMUP_2015__133__173_0

Bibliographie

[1] N. Ashrafi, H. R. Maimani, M. R. Pournaki, S. Yassemi, Unit graphs associated with rings, Comm. Algebra 38 (2010), no. 8, 2851–2871.. MR 2730284 | Zbl 1219.05150

[2] M. F. Atiyah, I. G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont. 1969. MR 242802 | Zbl 0175.03601

[3] M. R. Garey, D. S. Johnson, Computers and Intractability. A Guide to the Theory of NP-Completeness, A Series of Books in the Mathematical Sciences, W. H. Freeman and Co., San Francisco, Calif., 1979. MR 519066 | Zbl 0411.68039

[4] R. P. Grimaldi, Graphs from rings, Proceedings of the Twentieth Southeastern Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, FL, 1989), Congr. Numer. 71 (1990), 95–103.. MR 1041619 | Zbl 0747.05091

[5] T. W. Haynes, S. T. Hedetniemi, P. J. Slater, Fundamentals of Domination in Graphs, Monographs and Textbooks in Pure and Applied Mathematics, 208, Marcel Dekker, Inc., New York, 1998. MR 1605684 | Zbl 0890.05002

[6] T. W. Haynes, S. T. Hedetniemi, P. J. Slater (Editors), Domination in Graphs. Advanced Topics, Monographs and Textbooks in Pure and Applied Mathematics, 209, Marcel Dekker, Inc., New York, 1998. MR 1605685 | Zbl 0883.00011

[7] H. R. Maimani, M. R. Pournaki, S. Yassemi, Rings which are generated by their units: a graph theoretical approach, Elem. Math. 65 (2010), no. 1, 17–25.. MR 2592961 | Zbl 1209.13031

[8] H. R. Maimani, M. R. Pournaki, S. Yassemi, Weakly perfect graphs arising from rings, Glasg. Math. J. 52 (2010), no. 3, 417–425.. MR 2679902 | Zbl 1243.05085

[9] H. R. Maimani, M. R. Pournaki, S. Yassemi, Necessary and sufficient conditions for unit graphs to be Hamiltonian, Pacific J. Math. 249 (2011), no. 2, 419–429.. MR 2782678 | Zbl 1214.05074

[10] B. R. Mcdonald, Finite Rings with Identity, Pure and Applied Mathematics, 28, Marcel Dekker, Inc., New York, 1974. MR 354768 | Zbl 0294.16012

[11] G. Mekiš, Lower bounds for the domination number and the total domination number of direct product graphs, Discrete Math. 310 (2010), no. 23, 3310–3317.. MR 2721091 | Zbl 1221.05263

[12] D. B. West, Introduction to Graph Theory, Prentice Hall, Inc., Upper Saddle River, NJ, 1996. MR 1367739 | Zbl 1121.05304